# SDR COMA9660163

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Malfunctioned
- Location: Lt Spoileron
- Part time: 731 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SPOILERON HAS A FAULT, WILL NOT RESET.  FERRIED A/C TO CVG AND REPLACED THE LT OUTBOARD SPOILERON PCU.
